# SDR GLBA20100601H

- Difficulty date: June 1, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 29,596 hours, 35,492 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, A CRACK WAS FOUND AT THE CUTOUT AT FS 177.35 AND STRINGER 5R, .2" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-025. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
